Compact perturbations of certain CSL algebras.

Power, S. C. and Katsoulis, E. (1992) Compact perturbations of certain CSL algebras. Proceedings of the American Mathematical Society, 114 (4). pp. 1041-1044. ISSN 1088-6826

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the American Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19645
Deposited By:
Deposited On:
11 Nov 2008 12:36
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:16